# SDR SIMA20210303004

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 48,544 hours, 43,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED COCKPIT STEP EXIT IDENTIFIER IAW EMB 145 AMM 33-50-13. OPERATIONAL CHECK GOOD.
